# SDR AU960766

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bird Strike
- Location: Turbine Engine C
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE SUFFERED A BIRD STRIKE CAUSING SEVERE FAN BLADE DAMAGE - ONE FAN BLADE FRAGMENT EXITED FORWARD OF THE ENGINE AND PENETRATED THE NOSE AND FAN COWLS
